Subgraphs, Closures and Hamiltonicity

Haitze J. Broersma, I. Schiermeyer

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
672 Downloads (Pure)


Closure theorems in hamiltonian graph theory are of the following type: Let G be a 2- connected graph and let u, v be two distinct nonadjacent vertices of G. If condition c(u,v) holds, then G is hamiltonian if and only if G + uv is hamiltonian. We discuss several results of this type in which u and v are vertices of a subgraph H of G on four vertices and c(u, v) is a condition on the neighborhoods of the vertices of H (in G). We also discuss corresponding sufficient conditions for hamiltonicity of G.
Original languageEnglish
Pages (from-to)39-46
Number of pages8
JournalDiscrete applied mathematics
Issue number1-2
Publication statusPublished - 1994
Event2nd Twente Workshop on Graphs and Combinatorial Optimization 1991 - University of Twente, Enschede, Netherlands
Duration: 22 May 199124 May 1991


Dive into the research topics of 'Subgraphs, Closures and Hamiltonicity'. Together they form a unique fingerprint.

Cite this